# SDR SWAA2021071522302

- Difficulty date: October 10, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 26,402 hours, 11,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H SIDEPLATE RBL 20 CORRODED AT FASTNERS HOLES STA. 500C-500D / REMOVED CORROSION ON SIDEPLATE IN FWD CARGO BBL20 STA 500C-500D (REMOVED .010' OF .040') FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED DAMAGED SIDEPLATE RBL 20 STA 500B+9 TO STA 500D+9 IAW SRM 53-00-53-2R-5. SEE SA-M FORM A1200847 FOR INDIVIDUAL SIGN OFFS OF WORK PERFORMED.SA-M 326 A1200847
